Progesterone Creaming Causing Hot Flushes?

by Karen
(Kent)

Hi

I am 47 and peri menopausal. I've always suffered with PMS, ovarian cysts (lost one ovary already!) and endometriosis. My doctor put me on the contraceptive pill when I was 15 and I finally stopped taking it two years ago when I did not stop bleeding for 3 months.

I've recently been diagnosed with hypoglycemia and after much research, I found progesterone cream. I decided to give it a try about a month ago and used it as per the instructions of a dime sized dollop twice a day.

Well, I've never suffered hot flushes or sleep problems, but from the very first application I started to suffer. More research later I found this site and realised my estrogen receptors must have woken up and I needed to up the dose.

Every time I up the dose the flushes and sleep is better for a day or so, then restarts again. I am currently using 200mg a day - I'm using ProGest - do I just keep upping the dose?

Also, I'm putting so much cream on I'm running out of places to put it! It goes on my face, neck, decollette and inner arms and I have to wait for it to sink in before putting more on. Should I try a higher strength cream?

I'd like to continue using it but am wondering how long the constant waking up with hot flushes will take to subside as I'm exhausted.

Any help and advice would be greatly appreciated.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...